List of citations in Numdam for : Structure of the group of homeomorphisms preserving a good measure on a compact manifold

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 1, pp. 45-93.

Journal de l’École polytechnique — Mathématiques, Volume 1 (2014), pp. 147-159.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, pp. 659-680.

Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 610, 19 p.